# SDR 2008UALA02236

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 51,983 hours, 36,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS DENT AFT OF FWD LAV SERVICE PNL.
